Rendiconti del Seminario Matematico della Università di Padova


Full-Text PDF (151 KB) | Metadata | Table of Contents | RSMUP summary
Volume 136, 2016, pp. 265–275
DOI: 10.4171/RSMUP/136-17

Published online: 2016-12-22

Berezin transform and Stratonovich–Weyl correspondence for the multi-dimensional Jacobi group (addendum)

Benjamin Cahen[1]

(1) Université de Metz, France

We extend the results of [13] to the holomorphic representations of the nonscalar type of the multi-dimensional Jacobi group.

Keywords: Berezin quantization, Berezin transform, quasi-Hermitian Lie group, multidimensional Jacobi group, unitary representation, holomorphic representation of the non-scalar type, Stratonovich–Weyl correspondence

Cahen Benjamin: Berezin transform and Stratonovich–Weyl correspondence for the multi-dimensional Jacobi group (addendum). Rend. Sem. Mat. Univ. Padova 136 (2016), 265-275. doi: 10.4171/RSMUP/136-17